Alert archive / Oklahoma / Special Weather Statements in 2019

Special Weather Statement, NWS Tulsa, OK

June 19, 2019Mayes County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jun 19, 2019, 3:53 AM CDT for Mayes County, Wagoner County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2019, 3:53 AM CDT (08:53 UTC)
Expired
Jun 19, 2019, 4:45 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK

Counties Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
541 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

292 
WWUS84 KTSA 190853
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
353 AM CDT Wed Jun 19 2019
 
OKZ061-062-067-068-190945-
Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
353 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...MAYES...
NORTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 445 AM
CDT...

At 353 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Taiwah to 6 miles west of
Wagoner. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Wagoner...                        Pryor...
Pryor Creek...                    Chouteau...
Inola...                          Locust Grove...
Salina...                         Spavinaw...
Hoot Owl...                       Peggs...
Rose...                           Spavinaw State Park...
Sportsmen Acres Community...      Strang...
Mazie...                          Snowdale State Park...
Murphy...                         

LAT...LON 3645 9501 3632 9500 3616 9501 3616 9500
      3606 9499 3595 9553 3628 9555
TIME...MOT...LOC 0853Z 259DEG 34KT 3622 9549 3598 9547 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 19, 2:46 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 19, 2:46 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
246 AM CDT Wed Jun 19 2019

.DISCUSSION...
Widespread convection will spread across the forecast area this
morning with severe MCS tracking south of Interstate 40. Outflow
boundary will settle well south of the Red River, however the
boundary may lift northward by afternoon to be in vicinity of far
SE OK. Several factors are favorable for svr storms to develop
along this boundary by mid afternoon and spread northeast through
the evening. Pending the eventual boundary location and any
northward advance through the evening, the potential for severe
weather may spread across far SE OK and possibly western AR.
Storms that do develop are likely to be east and southeast of the
forecast area by late evening.

Hot and humid conditions then overspread the region Thursday and
Friday as upper ridge strengthens and dewpoints remain seasonably
high. There is a non zero chance of storms spreading across the
area Thursday night however this forecast sided toward the more
northern position of the likely MCS track.

The forecast reflects the National Blend of Models solution Friday
night through Tuesday. Low order precip chances Friday night into
Saturday remain suspect, while widespread convection and higher
precip chances continue to appear likely for the Saturday night
through Sunday period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  65  91  73 /  20  10   0  10
FSM   86  68  92  75 /  70  50   0  10
MLC   85  67  90  75 /  60  50  10  10
BVO   82  64  89  72 /  10   0   0  10
FYV   81  64  88  71 /  60  20   0  10
BYV   83  64  89  70 /  60  20   0  10
MKO   84  66  90  73 /  50  20   0  10
MIO   80  63  88  72 /  40  20   0  10
F10   85  65  90  73 /  20  10   0  10
HHW   88  69  90  74 /  70  70  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....07
Hazardous weather outlook, Jun 18, 4:56 PM CDT, 10 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
456 PM CDT Tue Jun 18 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
456 PM CDT Tue Jun 18 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Portions of northeast Oklahoma mainly northwest of
           I-44.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing...although best chances will be late evening
    and overnight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...This evening and overnight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...This evening and overnight.

DISCUSSION...

Isolated thunderstorms have developed across portions of north
central Oklahoma late this afternoon. These storms may eventually
drift into portions of northeast Oklahoma mainly northwest of
Interstate 44. These storms will have the potential to be severe
with strong gusty winds and large hail the main concern. Any
discrete cells will pose a limited risk of tornadoes through the
evening hours, mainly near the Oklahoma...Kansas state line. In
addition, very heavy rainfall will be likely in the stronger
thunderstorms and with the slow storm motions expected, localized
flash flooding will be possible.

Thunderstorms across Kansas and other storms well to our west
should eventually develop into multiple clusters of storms and
move into eastern Oklahoma mainly after midnight.  These storms are
expected to sweep east into northwest Arkansas late tonight. Strong
damaging winds and heavy rainfall will be the main concern, with the
greatest threat for severe weather across northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential...Dangerous
Heat Potential.
SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Thunderstorms could still be ongoing across portions of far eastern
Oklahoma and western Arkansas Wednesday morning. Additional
thunderstorms will develop Wednesday afternoon and continue into
Wednesday night in the vicinity of a cold front across southeast
Oklahoma and into northwest Arkansas. These storms will have the
potential to be strong to severe with strong gusty winds, large hail
and heavy rainfall possible.

The next significant chance of showers and thunderstorms will
come over the weekend and into early next week as a slow moving
storm system affects the region. Some of these storms could
be severe. Heavy rainfall will also be possible.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jun 18, 11:18 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             MAZIE                   36.11N 95.36W
06/18/2019  E1.00 INCH       MAYES              OK   EMERGENCY MNGR

&&

BLH
Local storm report, Jun 18, 11:27 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     FUNNEL CLOUD     4 SSW BARNSDALL         36.51N 96.19W
06/18/2019                   OSAGE              OK   TRAINED SPOTTER

&&

BLH
Local storm report, Jun 18, 11:36 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             3 SW COLLINSVILLE       36.33N 95.88W
06/18/2019  E1.50 INCH       TULSA              OK   PUBLIC

&&

BLH
Special weather statement, Jun 19, 2:56 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
256 AM CDT Wed Jun 19 2019

OKZ065-066-070-071-190830-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
256 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...WEST
CENTRAL MUSKOGEE...OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL
330 AM CDT...

At 255 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Beggs to 3 miles west of
Henryetta to 2 miles southeast of Weleetka. Movement was east at 40
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Morris...                         Weleetka...
Dewar...                          Schulter...
Boynton...                        Grayson...
Council Hill...                   Hoffman...
Stidham...                        Preston...
Bald Hill...                      Okmulgee State Park...
Hitchita...                       Bryant...
Pierce...                         Eram...

This includes Interstate 40 in Oklahoma between mile markers 231 and
258.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3578 9570 3550 9560 3534 9566 3531 9615
      3544 9611 3568 9619 3572 9619
TIME...MOT...LOC 0755Z 261DEG 36KT 3568 9613 3545 9604 3532 9609
Special weather statement, Jun 19, 3:19 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
319 AM CDT Wed Jun 19 2019

OKZ066-067-070-071-190915-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
319 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...SOUTHERN
WAGONER...MUSKOGEE AND EASTERN OKMULGEE COUNTIES UNTIL 415 AM CDT...

At 319 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Stonebluff to 4 miles southwest
of Stidham. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Wagoner...
Fort Gibson...                    Checotah...
Haskell...                        Warner...
Morris...                         Porum...
Okay...                           Webbers Falls...
Porter...                         Oktaha...
Taft...                           Boynton...
Council Hill...                   Rentiesville...
Hoffman...                        Tullahassee...
Stidham...                        Stonebluff...

This includes Interstate 40 in Oklahoma between mile markers 247 and
284.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3585 9589 3586 9582 3587 9582 3601 9530
      3582 9525 3582 9527 3581 9525 3538 9514
      3537 9516 3536 9515 3534 9582
TIME...MOT...LOC 0819Z 264DEG 30KT 3585 9583 3534 9577
Special weather statement, Jun 19, 3:53 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
353 AM CDT Wed Jun 19 2019

OKZ061-062-067-068-190945-
Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
353 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...MAYES...
NORTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 445 AM
CDT...

At 353 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Taiwah to 6 miles west of
Wagoner. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Wagoner...                        Pryor...
Pryor Creek...                    Chouteau...
Inola...                          Locust Grove...
Salina...                         Spavinaw...
Hoot Owl...                       Peggs...
Rose...                           Spavinaw State Park...
Sportsmen Acres Community...      Strang...
Mazie...                          Snowdale State Park...
Murphy...

LAT...LON 3645 9501 3632 9500 3616 9501 3616 9500
      3606 9499 3595 9553 3628 9555
TIME...MOT...LOC 0853Z 259DEG 34KT 3622 9549 3598 9547

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:14 PM CDTSpecial Weather StatementTSAOsage46 min
Jun 18, 7:26 PM CDTSevere Thunderstorm WarningTSAOsage49 min
Jun 18, 8:10 PM CDTSevere Thunderstorm WarningTSAOsage50 min
Jun 18, 8:15 PM CDTSpecial Weather StatementTSAWashington30 min
Jun 18, 8:23 PM CDTTornado WarningTSAOsage40 min
Jun 18, 8:34 PM CDTSpecial Weather StatementTSANowata26 min
Jun 18, 9:01 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington44 min
Jun 18, 9:19 PM CDTSpecial Weather StatementTSAOttawa26 min
Jun 18, 9:31 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington44 min
Jun 18, 9:47 PM CDTSpecial Weather StatementTSAOttawa28 min
Jun 18, 10:06 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner39 min
Jun 18, 10:12 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa48 min
Jun 18, 10:41 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Jun 18, 10:46 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa44 min
Jun 18, 11:11 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner49 min
Jun 18, 11:58 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner47 min
Jun 19, 2:48 AM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more57 min
Jun 19, 2:56 AM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee34 min
Jun 19, 3:19 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee56 min
Jun 19, 3:33 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa117 min
Jun 19, 3:45 AM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, LeFlore, Pittsburg, Pushmataha60 min
Jun 19, 4:09 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah51 min
Jun 19, 4:28 AM CDTSpecial Weather StatementTSADelaware47 min
Jun 19, 5:01 AM CDTSpecial Weather StatementTSAAdair44 min
Jun 19, 8:48 AM CDTRiver Flood WarningTSANowata31 hr
Jun 19, 5:55 PM CDTSpecial Weather StatementTSAChoctaw35 min
Jun 19, 6:01 PM CDTSpecial Weather StatementTSAChoctaw29 min
Jun 19, 6:34 PM CDTSevere Thunderstorm WarningTSAChoctaw41 min
Jun 19, 4:46 AM CDTSpecial Weather StatementTSASebastian44 min
Jun 19, 5:32 AM CDTSpecial Weather StatementTSAFranklin43 min
Jun 19, 5:43 AM CDTAreal Flood AdvisoryTSABenton, Washington2 hr
Jun 19, 5:45 AM CDTSpecial Weather StatementTSAMadison, Washington45 min

Nearby

Special Weather Statements in Oklahoma, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.